# SDR AMTA200800064

- Difficulty date: February 9, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 09655
- Condition: Unserviceable
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL FLAG DISPLAYED.  REMOVED AND REPLACED WEATHER RADAR ANTENNA IAW AMM 34-43-11-4, OPS TEST NORMAL.  (K)
